# SDR USAA2013012800028

- Difficulty date: January 26, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N449US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24893
- Aircraft time: 59,803 hours, 39,640 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6516300239
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FPBH DROP-IN - CRACK ON BS 178 BULKHEAD WEB AT WL 218 BETWEEN LBL 10 TO LBL 13.5.  REPAIRED BS 178 BULKHEAD WEB AT WL 218 BETWEEN LBL 10 TO LBL 13.5 IAW EA 104536.
